# SDR UIEA2020083171880

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,405 hours, 19,465 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 1583
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT  ENGINE FIRE LOOP LP2 INOP.   REMOVED AND REPLACED LEFT FIRE LOOP LP2,  UPPER AFT DETECTOR IAW B767 AMM 26-11-02-424, STATUS MESSAGE CLEARED. OPS CHECK NORMAL.
